Alert archive / Oklahoma / Tornado Warnings in 2007

Tornado Warning 41, NWS Norman, OK

May 6, 2007Woodward County, Oklahoma

NWS Norman, OK issued this tornado warning at May 6, 2007, 2:45 PM CDT for Woodward County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2007, 2:45 PM CDT (19:45 UTC)
Expired
May 6, 2007, 3:30 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Woodward County, OK

The radar

The Vance AFB radar (KVNX), 99 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:59 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2141 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 061945
TOROUN
OKC153-062030-
/O.NEW.KOUN.TO.W.0041.070506T1945Z-070506T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WOODWARD COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 330 PM CDT

* AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES
  SOUTHWEST OF ALABASTER CAVERNS STATE PARK...MOVING NORTHEAST AT 25
  MPH.

* LOCATIONS IN THE WARNING INCLUDE ALABASTER CAVERNS STATE PARK.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3656 9934 3642 9926 3662 9900 3675 9912
      3678 9926 3660 9928

$$

BURKE
3 follow-up statements
000 
WWUS54 KOUN 061954
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT SUN MAY 6 2007

OKC153-062030-
/O.CON.KOUN.TO.W.0041.000000T0000Z-070506T2030Z/
WOODWARD OK-
253 PM CDT SUN MAY 6 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR WOODWARD
COUNTY...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES SOUTHWEST
OF ALABASTER CAVERNS STATE PARK...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE ALABASTER CAVERNS STATE PARK.

* THE TORNADO WILL BE NEAR...
  ALABASTER CAVERNS STATE PARK AROUND 305 PM CDT...

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES 
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. 
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

ANOTHER SEVERE THUNDERSTORM WAS MOVING INTO SOUTHWEST WOODWARD 
COUNTY. THIS STORM WILL LIKELY PRODUCE LARGE HAIL SOUTHWEST OF 
SHARON AS IT MOVES INTO THE COUNTY.

LAT...LON 3656 9934 3642 9926 3662 9900 3675 9912
      3678 9926 3660 9928

$$

BURKE
000 
WWUS54 KOUN 062012
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
310 PM CDT SUN MAY 6 2007

OKC153-062030-
/O.CON.KOUN.TO.W.0041.000000T0000Z-070506T2030Z/
WOODWARD OK-
310 PM CDT SUN MAY 6 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR WOODWARD
COUNTY...

AT 310 PM CDT...A TORNADO WAS DETECTED BY DOPPLER RADAR NEAR
ALABASTER CAVERNS STATE PARK...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE ALABASTER CAVERNS STATE PARK.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS 
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE 
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE 
WALLS.

ANOTHER SEVERE THUNDERSTORM WAS LOCATED OVER SHARON...IN SOUTHWEST 
WOODWARD COUNTY. HAIL UP TO GOLF BALL SIZE IS ALSO LIKELY WITH THAT 
STORM...AND SOME ROTATION HAS BEEN DETECTED. THE STORM NEAR SHARON 
SHOULD ALSO BE MONITORED CLOSELY.

LAT...LON 3656 9934 3642 9926 3662 9900 3675 9912
      3678 9926 3660 9928

$$

BURKE
000 
WWUS54 KOUN 062024
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
324 PM CDT SUN MAY 6 2007

OKC153-062034-
/O.EXP.KOUN.TO.W.0041.000000T0000Z-070506T2030Z/
WOODWARD OK-
324 PM CDT SUN MAY 6 2007

...THE TORNADO WARNING FOR WOODWARD COUNTY EXPIRES AT 330 PM CDT...

THE STORM HAS MOVED OUT OF THE AREA.

LAT...LON 3656 9934 3642 9926 3662 9900 3675 9912
      3678 9926 3660 9928

$$

BURKE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 3:53 AM CDT, 10 hours 52 minutes earlier.

Area forecast discussion, May 6, 3:53 AM CDT, 10 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
353 AM CDT SUN MAY 6 2007

.DISCUSSION...
THE LARGE MCS OVER OUR WESTERN COUNTIES WILL FURTHER COMPLICATE AN
ALREADY COMPLICATED FORECAST. THE BEST GUESS AT THIS POINT IS THAT
THE MCS WILL DRAG ITSELF SLOWLY EAST THROUGH THE REMAINDER OF THIS
MORNING AS IT SLOWLY WEAKENS. A SUBTLE JET MAX THAT SEEMS TO BE
SHOWN ON WV SATELLITE MAY CAUSE A TEMPORARY FLARE-UP ON THE LINE
OF CONVECTION EARLY THIS MORNING... ALTHOUGH ITS EFFECTS MAY
INSTEAD BE TOO FAR WEST TO MAKE MUCH DIFFERENCE.

BY AFTERNOON... MODELS AGREE ON A STRONG SHORTWAVE LIFTING
NORTHEAST FROM THE BASE OF THE SLOWLY RETROGRADING LONGWAVE TROUGH
TO OUR WEST. THEY ALSO ALL PORTRAY A BULGING DRYLINE JUST WEST OF
OUR SOUTHWEST COUNTIES. THIS ALL POINTS TO YET ANOTHER ROUND OF
SEVERE STORMS LATE THIS AFTERNOON AND THIS EVENING... PARTICULARLY
IN THE AREA COVERED BY THE SPC MODERATE RISK. LARGE VALUES OF
PRECIPITABLE WATER AND THE PROBABILITY OF TRAINING STORMS SUGGEST
THAT SOME AREAS WILL RECEIVE QUITE HEAVY RAINFALL AMOUNTS. THE
LOCATION OF THE HEAVY RAIN IS UNCERTAIN DUE TO THE POSSIBILITY
THAT CONVECTION WILL FIRE CLOSER TO A RESIDUAL OUTFLOW BOUNDARY
INSTEAD OF -- OR IN ADDITION TO -- THE DRYLINE.

AFTER TONIGHT... THERE ARE STRONG INDICATIONS THAT THE ENTIRE
WEATHER SYSTEM WILL BE SLOWER TO ADVANCE EAST... SO A FEW
MODIFICATIONS HAVE BEEN MADE TO POPS... WEATHER... QPF... AND EVEN
MINIMUM TEMPERATURES TO ACCOUNT FOR THIS SLOWER PROGRESS.
HOWEVER... DUE TO LIMITED TIME FOR THIS FORECAST... NO SIGNIFICANT
CHANGES WERE MADE PAST DAY 3. LATER SHIFTS WILL NEED TO EVALUATE
THE NEED TO EXTEND POPS LATER IN THE WEEK.

UNLESS THE WEATHER SYSTEMS DO SOMETHING COMPLETELY UNEXPECTED... A
FLOOD WATCH APPEARS INEVITABLE AT SOME POINT WITHIN THE NEXT DAY
OR TWO. REPEATED MCS EVENTS OVER NEARLY THE SAME AREAS SHOULD
RESULT IN LARGE AMOUNTS OF TOTAL RAINFALL... SOMEWHERE IN OUR CWA. HPC
GUIDANCE SHOWS A LARGE AREA OF 5- TO 6-INCH AMOUNTS ACROSS WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS OVER THE NEXT FIVE DAYS. THIS
SEEMS QUITE DOABLE IF THE SYSTEM IS AS SLOW TO MOVE OUT AS THE
MEDIUM-RANGE MODELS NOW SUGGEST. THE CURRENT UNCERTAINTY WITH
LOCATION AND QUANTITY OF PRECIPITATION PRECLUDES A WATCH AT THIS
TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  80  65  78  63 /  50  70  70  60
HOBART OK         83  63  75  60 /  60  60  60  70
WICHITA FALLS TX  84  68  80  63 /  40  60  60  60
GAGE OK           80  58  73  52 /  70  60  60  60
PONCA CITY OK     82  67  79  62 /  50  70  70  70
DURANT OK         85  68  83  67 /  30  50  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

32/23
Hazardous weather outlook, May 6, 12:15 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1215 PM CDT SUN MAY 6 2007

OKZ004>048-050>052-TXZ083>090-071200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1215 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS NORTHERN AND WESTERN OKLAHOMA...AND PORTIONS OF CENTRAL
OKLAHOMA AND WESTERN NORTH TEXAS. A SLIGHT RISK OF SEVERE
THUNDERSTORMS COVERS PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA...AND
WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS NORTHWEST OF A LINE FROM SEYMOUR TO ELECTRA IN
TEXAS...TO CHICKASHA...GUTHRIE...AND PONCA CITY IN OKLAHOMA. THIS
INCLUDES WESTERN PORTIONS OF OKLAHOMA CITY.

TIMING...
AT MIDDAY...STRONG TO SEVERE STORMS WERE ONGOING IN NORTHWEST
OKLAHOMA...AND THESE WILL LIKELY CONTINUE MUCH OF TODAY AND TONIGHT.
ELSEWHERE...THUNDERSTORMS WILL INCREASE IN COVERAGE THIS
AFTERNOON...AND MAY PERSIST WELL INTO THE NIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND CONTINUE THEM INTO THE NIGHT.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... WINDS IN EXCESS OF 70 MPH...
AND ISOLATED TORNADOES WILL ACCOMPANY THE STRONGEST STORMS.

DISCUSSION...
A LARGE...AND SLOW MOVING UPPER LEVEL STORM WILL CONTINUE TO
INTERACT WITH ABUNDANT MOISTURE AND INSTABILITY...TO PRODUCE A
THREAT FOR SEVERE WEATHER OVER THE PLAINS THROUGH TONIGHT. WIND
SHEAR WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS...INCLUDING A FEW
SUPERCELLS...BUT UPPER LEVEL LIFT WILL JUST BRUSH THE WESTERN
PORTIONS OF THE FORECAST AREA. THUS...THUNDERSTORM DEVELOPMENT WILL
DEPEND LARGELY ON SURFACE BOUNDARIES AND HEATING.

HEATING IS EXPECTED TO BECOME SUFFICIENT TO BREAK THE CAP IN CENTRAL
AND SOUTHERN OKLAHOMA...AND INTO THE AREA NEAR WICHITA FALLS TEXAS.
THUNDERSTORMS INITIATED BY HEATING WILL LIKELY BE SCATTERED. DEEP
LAYER WIND SHEAR DECREASES FARTHER EAST...BUT LOW LEVEL WIND SHEAR
WILL BE STRONG THROUGHOUT THE REGION. STORM INTERACTIONS MAY
DETERMINE THE DOMINANT STORM MODE...BUT A FEW SUPERCELLS ARE
LIKELY...WITH THREATS FOR LARGE HAIL...DAMAGING WINDS...AND
TORNADOES.

A MORE CONCENTRATED THREAT FOR SEVERE WEATHER IS EXPECTED TO BEGIN
IN THE WESTERN PARTS OF THE MODERATE RISK AREA THIS AFTERNOON...
WHERE A DRYLINE AND OUTFLOW BOUNDARY WILL PROVIDE FOCUS FOR
THUNDERSTORM DEVELOPMENT. DEEP LAYER WIND SHEAR WILL SUPPORT MORE
ORGANIZED SUPERCELLS IN THIS AREA...PARTICULARLY OVER SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS...WHERE THE CAP STRENGTH MAY KEEP
STORMS MORE ISOLATED. HAIL UP TO TENNIS BALL SIZE...VERY DAMAGING
STRAIGHT LINE WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE
OUTFLOW BOUNDARY WILL LIE ACROSS NORTHWEST OKLAHOMA...AND MAY BE A
FOCUS FOR STRONGER LOW LEVEL WIND SHEAR. IF AN ISOLATED SUPERCELL
CAN BE MAINTAINED ALONG THE OUTFLOW BOUNDARY OR JUST AHEAD OF THE
DRYLINE...ONE OR TWO STRONG TORNADOES MAY OCCUR. STORMS WILL MOVE
NORTH AND NORTHEAST...WITH THE STRONGEST STORMS APPROACHING
INTERSTATES 44 AND 35 DURING THE EVENING AND OVERNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY CAUSE LOCAL FLOODING IN AREAS THAT ARE
AFFECTED BY REPEAT THUNDERSTORM ACTIVITY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE OVER THE AREA
FROM MONDAY INTO WEDNESDAY AS THE UPPER LEVEL STORM SYSTEM TO THE
WEST MOVES SLOWLY EAST. DAY TO DAY CHANGES IN THE LOCATION OF A WEAK
COLD FRONT AND OUTFLOW BOUNDARIES WILL AFFECT THE MOST LIKELY
LOCATIONS FOR SEVERE THUNDERSTORM DEVELOPMENT. THUNDERSTORMS MAY
PERSIST THROUGH FRIDAY.

ALONG WITH THE SLIGHT RISK OF SEVERE WEATHER THROUGH THE MIDDLE OF
THE WEEK... THERE WILL BE A POTENTIAL FOR WIDESPREAD HEAVY RAIN
DEVELOPING WHICH MAY LEAD TO FLOODING.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY. MORE FREQUENT UPDATES MAY BE ISSUED THIS AFTERNOON.

CJS/RS/BURKE

In the hours before

Special weather statement, May 6, 1:36 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
136 PM CDT SUN MAY 6 2007

OKZ033-034-036-TXZ083-084-087-061915-
JACKSON OK-GREER OK-HARMON OK-HARDEMAN TX-FOARD TX-KNOX TX-
136 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...GREER...HARDEMAN...
HARMON...JACKSON AND KNOX COUNTIES.

THUNDERSTORMS HAVE BEGUN TO DEVELOP IN THE EXTREMED EASTERN TEXAS
PANHANDLE AND WESTER TEXAS FROM NEAR CHILDRESS... TO WEST OF
PADUCAH... TO NEAR ASPERMONT. THESE STORMS ARE MOVING NORTHEAST AND
MAY BECOME SEVERE RAPIDLY AS THEY MOVE INTO EXTREME WESTERN NORTH
TEXAS AND SOUTHWEST OKLAHOMA.

PEOPLE IN FOARD...GREER...HARDEMAN...HARMON...JACKSON AND KNOX
COUNTIES...INCLUDING THE CITY OF QUANAH...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

MAXWELL
Special weather statement, May 6, 1:47 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
147 PM CDT SUN MAY 6 2007

OKZ009-010-061915-
WOODWARD OK-ELLIS OK-
147 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND WOODWARD COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF HARMON AT 147
PM CDT...MOVING NORTH AT 40 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

BURKE
Special weather statement, May 6, 1:51 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
151 PM CDT SUN MAY 6 2007

OKZ033-034-061915-
GREER OK-HARMON OK-
151 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.

A SEVERE THUNDERSTORM WAS LOCATED 29 MILES SOUTHWEST OF HOLLIS OR
NEAR CHILDRESS TEXAS AT 151 PM CDT...MOVING NORTHEAST AT 30 MPH.
THIS STORM MAY MOVE INTO HARMON COUNTY AS EARLY AS 230 PM.

PEOPLE IN GREER AND HARMON COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

MAXWELL
Special weather statement, May 6, 2:18 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
218 PM CDT SUN MAY 6 2007

OKZ009-014-021-061945-
ROGER MILLS OK-BECKHAM OK-ELLIS OK-
218 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...ELLIS AND ROGER
MILLS COUNTIES.

A BROKEN LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES
SOUTHWEST OF HARMON TO 12 MILES SOUTHWEST OF SWEETWATER AT 218 PM
CDT...MOVING NORTHEAST AT 25 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

BURKE
Local storm report, May 6, 2:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
241 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 SW HOLLIS             34.66N 99.95W
05/06/2007  E0.75 INCH       HARMON             OK   EMERGENCY MNGR

&&

DW
Special weather statement, May 6, 2:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT SUN MAY 6 2007

OKZ019-020-024>031-062100-
LOGAN-PAYNE-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-
INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...
PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE
245 PM CDT SUN MAY 6 2007

...SEVERE WEATHER THREAT LATER THIS AFTERNOON...

WHILE A TORNADO WATCH IS IN EFFECT...THE THREAT FOR SEVERE WEATHER
FOR CENTRAL OKLAHOMA IS NOT EXPECTED TO INCREASE UNTIL LATER THIS
AFTERNOON OR EARLY EVENING.

ISOLATED SHOWERS AND FEW THUNDERSTORMS MAY AFFECT THE OKLAHOMA
CITY METRO AND SURROUNDING AREAS THROUGH MID AFTERNOON.
HOWEVER...MORE SIGNIFICANT SEVERE THUNDERSTORMS DEVELOPED ACROSS
SOUTHWEST OKLAHOMA AROUND 3 PM. STORMS FROM WESTERN OKLAHOMA MAY
BEGIN TO AFFECT CENTRAL OKLAHOMA AFTER 5 PM.

KEEP IN TOUCH WITH THE LATEST WEATHER INFORMATION THROUGH THE
AFTERNOON.

SMITH

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:04 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward41 min
May 5, 7:16 PM CDTSevere Thunderstorm WarningOUNBeckham44 min
May 5, 7:24 PM CDTTornado WarningOUNBeckham36 min
May 5, 7:28 PM CDTSevere Thunderstorm WarningOUNRoger Mills47 min
May 5, 7:34 PM CDTTornado WarningOUNWoodward26 min
May 5, 7:40 PM CDTTornado WarningOUNRoger Mills35 min
May 5, 7:51 PM CDTSevere Thunderstorm WarningOUNEllis39 min
May 5, 7:54 PM CDTTornado WarningOUNWoodward51 min
May 5, 8:00 PM CDTTornado WarningOUNBeckham30 min
May 5, 8:06 PM CDTTornado WarningOUNEllis24 min
May 5, 8:09 PM CDTTornado WarningOUNRoger Mills36 min
May 5, 8:23 PM CDTTornado WarningOUNEllis52 min
May 5, 8:25 PM CDTSevere Thunderstorm WarningOUNHarper50 min
May 5, 8:38 PM CDTTornado WarningOUNRoger Mills52 min
May 5, 9:15 PM CDTTornado WarningOUNEllis, Woodward60 min
May 5, 9:25 PM CDTTornado WarningOUNRoger Mills35 min
May 5, 10:11 PM CDTTornado WarningOUNEllis34 min
May 5, 10:30 PM CDTTornado WarningOUNDewey45 min
May 5, 10:55 PM CDTTornado WarningOUNWoodward50 min
May 5, 11:39 PM CDTTornado WarningOUNWoodward36 min
May 6, 12:38 AM CDTSevere Thunderstorm WarningOUNHarper52 min
May 6, 1:52 AM CDTSevere Thunderstorm WarningOUNHarper38 min
May 6, 2:14 AM CDTSevere Thunderstorm WarningOUNEllis46 min
May 6, 2:28 AM CDTSevere Thunderstorm WarningOUNHarper, Woods47 min
May 6, 5:00 AM CDTSevere Thunderstorm WarningOUNRoger Mills45 min
May 6, 5:45 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills45 min
May 6, 6:18 AM CDTSevere Thunderstorm WarningOUNBeckham42 min
May 6, 6:25 AM CDTSevere Thunderstorm WarningOUNDewey, Woodward50 min
May 6, 6:57 AM CDTSevere Thunderstorm WarningOUNRoger Mills48 min
May 6, 8:15 AM CDTSevere Thunderstorm WarningOUNWoodward30 min
May 6, 8:33 AM CDTSevere Thunderstorm WarningOUNMajor, Woods42 min
May 6, 8:49 AM CDTTornado WarningOUNMajor, Woods26 min
May 6, 9:13 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
May 6, 9:31 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey59 min
May 6, 9:45 AM CDTSevere Thunderstorm WarningOUNWoodward45 min
May 6, 9:59 AM CDTSevere Thunderstorm WarningOUNAlfalfa16 min
May 6, 10:08 AM CDTSevere Thunderstorm WarningOUNMajor, Woods52 min
May 6, 12:29 PM CDTSevere Thunderstorm WarningOUNHarper32 min
May 6, 1:33 PM CDTSevere Thunderstorm WarningOUNRoger Mills27 min
May 6, 1:42 PM CDTSevere Thunderstorm WarningOUNBeckham33 min
May 6, 1:52 PM CDTSevere Thunderstorm WarningOUNWoodward23 min
May 6, 2:06 PM CDTTornado WarningOUNWoodward24 min
May 6, 2:11 PM CDTSevere Thunderstorm WarningOUNHarmon49 min
May 6, 2:28 PM CDTTornado WarningOUNWoodward17 min
May 6, 2:32 PM CDTSevere Thunderstorm WarningOUNRoger Mills43 min
May 6, 2:40 PM CDTSevere Thunderstorm WarningOUNEllis35 min
May 6, 2:56 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon49 min
May 6, 3:06 PM CDTTornado WarningOUNWoods24 min
May 6, 3:14 PM CDTSevere Thunderstorm WarningOUNRoger Mills46 min
May 6, 3:15 PM CDTSevere Thunderstorm WarningOUNEllis30 min
May 6, 3:26 PM CDTSevere Thunderstorm WarningOUNWoodward49 min
May 6, 3:30 PM CDTSevere Thunderstorm WarningOUNWoods30 min
May 6, 3:36 PM CDTTornado WarningOUNWoods39 min
May 6, 3:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon49 min
May 6, 3:46 PM CDTSevere Thunderstorm WarningOUNEllis44 min
May 6, 4:06 PM CDTSevere Thunderstorm WarningOUNRoger Mills39 min
May 6, 4:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon51 min
May 6, 4:31 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward44 min
May 6, 4:44 PM CDTSevere Thunderstorm WarningOUNRoger Mills31 min
May 6, 5:06 PM CDTFlood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more25 hr
May 6, 5:12 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon63 min
May 6, 5:42 PM CDTSevere Thunderstorm WarningOUNBeckham63 min
May 6, 6:11 PM CDTSevere Thunderstorm WarningOUNBeckham, Harmon49 min
May 6, 6:19 PM CDTSevere Thunderstorm WarningOUNCuster41 min
May 6, 6:30 PM CDTSevere Thunderstorm WarningOUNEllis30 min
May 6, 6:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita51 min

Nearby

Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.